# SDR SWAA2021042966178

- Difficulty date: April 25, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 64,039 hours, 37,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 13DEF OVERHEAD STRIP LIGHT COVER MISSING (EMERGENCY BULLNOSE LT) / REPLACED MISSING LENS IAW AMM 33-51-03
